Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Eye itchiness, Cromal Forte, Flogel eye drops, eye irritation post treatment

Hi, i have been experiencing itching of eyes since few months and it increased miserably during last few days. So i saw an ophthalmologist and he has prescribed Cromal Forte (to be applied on both eyes for 14days) and Flogel eye drops (to be applied on both eyes for one month). Its been 5 days since the application of eye drops and the itchiness has reduced but at times one eye does feel some irritation( like a sand particle feeling in the eye)and it goes away by itself after sometime. Why is this so doctor? Is the treatment ok?
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  3615
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Dear Friend,

Your description suggests that you have developed allergic conjunctivitis. Icthing is the presenting symptom of the allergy. Anti-histaminic or mast cell stabilizer like cromal forte or olopatadine help in reducing allergies and make you feel comfortable. your condition is chronic (h/o of few months) and also the cause of allergy is not clear (most of the times enviormental factors like dust, pollen, uv-radiation, cosmetics, hair dye etc.). If you feel use or application of any particular substance leads to aggravation of your itching try to avoid them. also continue your perscription of cromal forte for longer duration (like 2-3 months) to clear your allergy altoghter. these medicine are reported to have no significant side effect even if they are used for long period (like 1year). Take Care
Answered: Thu, 5 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor